# SDR CALA2024101700850

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 51,623 hours, 18,401 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: TC29602
- Part serial: YC085177U
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 66,718 hours, 39,237 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

ENG 1 EXCEEDANCE AT APPROX 800 AGL.  RETURNED TO LIMITS IMMEDIAT ELY. LOADED PICTURES 1 IN FLIGHGT AND 1 POST FLIGHT  CURRENT EXCEEDANCE AND T49.5 READINGS. REF FIM 71-06 TASK 805 AND FIM TASK 71-00-00-800-804-F00, FOUND RECENT FAULT DURING EEC BITE CHECK FOR ENG 1 T49.5 PROBE S3 OUT OF TOLERANCE MESSAGE 77-20861. S3 PROBE READS 380 DEGREES ALL OTHERS READ 35-40. CLEANED ALL 4 EGT CONNECTORS FOUND S3 PROBE  PROBE, THERMOCO  OFF 29-7721-9-9001 5177 ON 29-7721-9-9001 1160   PROBE, THERMOCO  OFF 29-7721-9-9001 5177 ON 29-7721-9-9001 1160 DIRTY AND DAMAGED SO R&R S3 PROBE REF AMM TASK 77-21-01-000-801-F00. ALL PROBES NOW IN TOLERANCE AND PASSES EEC BITE. ENG REQUIRES POWER ASSURANCE RUN.PARTS USED: 29-7721-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1515448  SN OFF 5177 ENG PARAMETERS WITHIN LIMITS DURING POWER ASSURANCE RUN. MAX EGT 595 AT POWER S1 AND S4 546 AND 564 RESPECTIVELY. S2 AND S3 577 AND 581. AIRPLANE OK FOR RETURN TO SERVICE.
